MathSciNet Relay Station
MathSciNet bibliographic data
MR1684690 11S80 (05A30 11B68 33D05)
Kim, Taekyun On a $q$-analogue of the $p$-adic log gamma functions and related integrals. J. Number Theory 76 (1999), no. 2, 320–329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement